A Weak Compactness Theorem of the Donaldson-thomas Instantons on Compact Kähler Threefolds, I
نویسنده
چکیده
We call these equations the Donaldson-Thomas equations, and a solution (A,u) to these equations Donaldson-Thomas instanton. In [Ta1], we studied local structures of the moduli space of the DonaldsonThomas instantons such as the infinitesimal deformation and the Kuranishi map of the moduli space. In this article, we prove a weak compactness theorem of the Donaldson-Thomas instantons. This describes bubbling phenomena of the Donaldson-Thomas instantons at the initial phase.
منابع مشابه
The Donaldson-Thomas instantons on compact Kähler threefolds and a convergence
In this article, we prove a version of compactness theorem of the Donaldson-Thomas instantons of an SU(2) vector bundles over a compact Kähler threefold.
متن کاملON COMPACTNESS AND G-COMPLETENESS IN FUZZY METRIC SPACES
In [Fuzzy Sets and Systems 27 (1988) 385-389], M. Grabiec in- troduced a notion of completeness for fuzzy metric spaces (in the sense of Kramosil and Michalek) that successfully used to obtain a fuzzy version of Ba- nachs contraction principle. According to the classical case, one can expect that a compact fuzzy metric space be complete in Grabiecs sense. We show here that this is not the case,...
متن کاملOn the topology and differential geometry of Kähler threefolds
of the Dissertation, On the topology and differential geometry of Kähler threefolds by Răsdeaconu Rareş Doctor of Philosophy in Mathematics Stony Brook University 2005 In the first part of my thesis we provide infinitely many examples of pairs of diffeomorphic, non simply connected Kähler manifolds of complex dimension 3 with different Kodaira dimensions. Also, in any allowed Kodaira dimension ...
متن کامل$L$-Topological Spaces
By substituting the usual notion of open sets in a topological space $X$ with a suitable collection of maps from $X$ to a frame $L$, we introduce the notion of L-topological spaces. Then, we proceed to study the classical notions and properties of usual topological spaces to the newly defined mathematical notion. Our emphasis would be concentrated on the well understood classical connectedness...
متن کاملRicci flow on Orbifolds
In this paper, we study the behavior of Ricci flows on compact orbifolds with finite singularities. We show that Perelman’s pseudolocality theorem also holds on orbifold Ricci flow. Using this property, we obtain a weak compactness theorem of Ricci flows on orbifolds under some natural technical conditions. This generalizes the corresponding theorem on manifolds. As an application, we can use K...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2008